Previous |  Up |  Next


[1] Bruckner A., and Ceder J.: Darboux Continuity. Jber. Deutsch. Math. Verein. 67 (1965), 93-117. MR 0186761
[2] Bruckner A., Ceder J., and Keston R.: Representations and approximations by Darboux functions in the first class of Baire. Rev. Math. Pure et Appl. 13 (1968), 1247-1254. MR 0243008
[3] Bruckner A., Ceder J., and Weiss M.: Uniform limits of Darboux functions. Colloq. Math. 75 (1), 1966, 65-77. MR 0197629
[4] Garrett B. D., Nelms D., and Kellum K. R.: Characterizations of connected real functions. to appear in Jber. Deutsch. Math. Verein. MR 0486349
Partner of
EuDML logo